Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from acidity, heart burn, abdominal pain and headache. Stopped alcohol consumption. Need help

Hi dear sir,< from india i am facing acidity issue last 8 months.starting time only heartburn, pain and inflammation in stomach, gas problems, chest pain . i am consume mostly daily alcohol but last 1.5 months stop alcohol but last 1.5 i feel detail headache and bulking but its not regular headache if eat out side food than feel headache pls advide me what to do?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist. I think you are suffering from acid peptic disease with reflux symptoms. You should a proton pump inhibitor like rabeprazole along with prokinetic agent like itopride.Few more tips- dont lie down soon after meals, avoid fatty meals or junk foods, take small and frquent meals instead of full diet at one instance.I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor